MAUDE Adverse Event Report: DEPUY SPINE INC VIPER 2 SYSTEM T-HANDLE, RATCHETING AND CANNULATED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC VIPER 2 SYSTEM T-HANDLE, RATCHETING AND CANNULATED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 286715350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure the ratcheting mechanism was not working properly.The handle was broken and it was passed off the field.The handle was removed from the sterile field and tagged as broken.There was no surgical delay.There were no patient consequences.The procedure was successfully completed.This report is for one (1) viper 2 system t-handle, ratcheting and cannulated.This is report 1 of 1 for (b)(4).

Brand Name
VIPER 2 SYSTEM T-HANDLE, RATCHETING AND CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11733443
Report Number1526439-2021-00806
Device Sequence Number11660598
Product Code LXH
UDI-Device Identifier10705034214030
UDI-Public10705034214030
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286715350
Device Catalogue Number286715350
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1